AMS eContent Search Results
Matches for: msc=(60H25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Abdellah Chkifa, Nick Dexter, Hoang Tran and Clayton G. Webster. Polynomial approximation via compressed sensing of high-dimensional functions on lower sets. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Helmut Harbrecht, Michael Peters and Markus Siebenmorgen. On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion. Math. Comp. 86 (2017) 771-797.
Abstract, references, and article information   
View Article: PDF

[3] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1